# SDR UIEA2010052000008

- Difficulty date: May 20, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXT FUSELAGE SKIN STA 1720 STR 45R-46R (CORROSION REMOVED IAW SRM 51-10-01. FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-30-01, FIG 1 AFTER CLEANUP AND AREA PROTECTED IAW SRM 51-10-02.)
